Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hot stomach, pains, no lumps, no UTI. Had frequent urination problem. Suggestions?

My 6 year old daughter has been complaining for a considerable while now (over 6 months) on a regular basis ie. usually once a day, that she has a HOT tummy, and for the last couple of days has also been describing it as SORE (she specifically mentioned it was from her lower tummy up to just under her ribs). She frequently feels the need to lie face down on a cool surface to try alleviate the symptoms. About 3 months ago when I took her to the doctor for a check up relating to another ailment (to do with feeling like she needed to go to the toilet again to do a wee immediately after doing one - this had been going on for over many months too). At the time I mentioned the hot tummy problem and the doctor felt around her stomach for any obvious lumps but could not find anything. At the time she had two urine tests which came back negative for any urinary infection and so far she does not seem to have any noticeable problems with that original complaint, however, I am planning on taking her back to the doctor again because of the stomach pains but wondered if I should try this Miralax medication first although as we live in Spain, am not sure that particular medication is available here. My daughter insists her tummy problems are not because she needs to go the toilet although I have not kept an actual record of her regularity in passing stools . Any advice greatly appreciated thanks. Jenny
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
Your 6 year daughter since 6 months complaining of hot abdomen, and since 2 days had pain abdomen. Before when she was sick you have used miralax.
Previously you have used miralax(Composition is poly ethylene glycol) it is a laxative for treating constipation.
If there is constipation, you can use it as constipation also causes abdominal pain .
Still you should consult a pediatritian for diagnosis and treatment.
Avoid giving her spices, junk foods, and oily foods.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor